# SDR SCNA97132

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FORWARD CARGO COMPARTMENT SUPPORT BRACKET BETWEEN STATIONS 720F AND 740 WAS FOUND TO HAVE FOUR 2 INCH LONG CRACKS.  FABRICATED AND INSTALLED NEW BRACKET IAW B727 SRM 51-10-01 AND 51-30-02.
